Carpal tunnel syndrome

Subject: Carpal tunnel syndrome
From: geoff-h -at- MTL -dot- FERIC -dot- CA
Date: Thu, 20 Feb 1997 09:28:17 -0600

Della Stein wondered whether antibiotics and other
medicines can affect carpal tunnel syndrome. Your best bet
would be to ask a pharmacist; I'm not a pharmacist, nor do
I play one on TV, and I suspect this note applies to most
if not all people on this list.

However, with that caveat in mind, and based purely on
personal experience: It's going to depend both on your own
unique biochemistry and on the medicine. I find that some
antibiotics make my nerves much more sensitive, and since
there's nerve involvement in CTS, there's likely to be a
connection. Similarly, Sinutab seems to increase
inflammation for me. (I imagine anything else that
increases blood pressure has the same effect.) Conversely,
a pharmacist warned me that you shouldn't take alcohol with
anti-inflammatory drugs since the two counteract each
other's effects. FWIW.

--Geoff Hart @8^{)} geoff-h -at- mtl -dot- feric -dot- ca
Disclaimer: Speaking for myself, not FERIC.

TECHWR-L (Technical Communication) List Information: To send a message
to 2500+ readers, e-mail to TECHWR-L -at- LISTSERV -dot- OKSTATE -dot- EDU -dot- Send commands
to LISTSERV -at- LISTSERV -dot- OKSTATE -dot- EDU (e.g. HELP or SIGNOFF TECHWR-L).
Search the archives at http://www.documentation.com/ or search and
browse the archives at http://listserv.okstate.edu/archives/techwr-l.html


Previous by Author: Style guides
Next by Author: Mentoring suggestions
Previous by Thread: STC OKC-area meeting
Next by Thread: Mentoring suggestions


What this post helpful? Share it with friends and colleagues:

Sponsored Ads


Sponsored Ads